# SDR CA150727017

- Difficulty date: July 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH FOR LANDING, ENGINE NR 2 INDICATED AN EXCESSIVELY HIGH OIL PRESSURE.  ALL OTHER INDICATIONS AND ACFT BEHAVIORS WERE NORMAL.  AFTER RECEIVING CLEARANCE FOR THE VISUAL APPROACH THE APPROACH CHECKLIST WAS RUN AND WE DESCENDED THE ACFT TO THE ALTITUDE OF 7,000 FT MSL.  WHILE INTERCEPTING THE FINAL APPROACH COURSE, CO-CAPTAIN NOTICED THAT THE ENGINE NR 2 OIL PRESSURE WAS HIGH AND BROUGHT IT TO MY ATTENTION.   AT FIRST GLANCE I SAW THE OIL PRESSURE AT AROUND 130 PSI. THE QRH WAS REF AND COMPANY PROCEDURES WERE FOLLOWED. THE QRH PROCEDURE REF A 2 MINUTE WINDOW IN WHICH TO OPERATE THE AFFECTED ENGINE AT A REDUCED POWER SETTING AND IF THE OIL PRESSURE DOES NOT DROP WITHIN NORMAL LIMITATIONS DURING THAT TIME, A PRECAUTIONARY ENGINE SHUTDOWN SHOULD BE CONSIDERED.  DURING THE 2 MINUTE CLOCK THE OIL PRESSURE REMAINED AROUND 130 PSI AND PEAKED AT 142 PSI, REMAINING STEADILY HIGH. A PRECAUTIONARY ENGINE SHUTDOWN WAS DETERMINED TO BE THE BEST COURSE OF ACTION. A GO AROUND WAS INITIATED AND THE CABIN CREW WAS TOLD TO PREPARE THE CABIN FOR AN EMERGENCY LANDING. THE QRH WAS REFERENCED FOR THE PRECAUTIONARY ENGINE SHUTDOWN AND THE SUBSEQUENT APPROACH AND LANDING CHECK LISTS. DISPATCH WAS MADE AWARE OF THE EMERGENCY VIA ACARS.  A LANDING WAS MADE. OPERATIONS AND MAINTENANCE WAS NOTIFIED AND TOWED THE ACFT TO THE GATE WITH ENGINES OFF AND APU RUNNING.
